Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Osteoporosis and RA meds
    avatar
    An_248878 posted:
    Here is some background info. I am a 55 yr old AA female who was diagnosed with RA 2 years ago. I take an Orencia shot once per week and just had a Prolia injection 2 days ago. My feet and toes now hurt and I am a bit naseous.
    I'll post every week for those who may find this helpful.
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hello -

    Thank you so much for sharing this information. Just wanted to check in to see how the last couple weeks have been going.

    Elizabeth


    Helpful Tips

    Comment
    Good luck... More
    Was this Helpful?
    2 of 3 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the National Osteoporosis Foundation website